| Model Number |
GIF-XP190N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope exhibited that air/water channel (advanced diagnostics) was clogged.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The patient information from the initial report is invalid as there was no patient involvement at the time the reportable malfunction was found by olympus.B5 has been updated to include the finding of foreign material.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed that the nozzle was clogged with foreign material, but the type of the material or root cause was inconclusive.A definitive root cause cannot be determined.User may detect the suggested event by handling the device in accordance with the following ifu.-inspection of the air-feeding function; -inspection of the objective lens cleaning function.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope exhibited a clogged air/water channel with foreign material.There were no reports of patient involvement.